MathSciNet Relay Station
MathSciNet bibliographic data
MR2630056 11F80 (11G18 11G35 11R34 14J32)
Harris, Michael; Shepherd-Barron, Nick; Taylor, Richard A family of Calabi-Yau varieties and potential automorphy. Ann. of Math. (2) 171 (2010), no. 2, 779–813.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement